# SDR 2007UALA00498

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 45,102 hours, 28,459 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Obstructed
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK AFT ENTRY DOOR SLIDE PRESS VIEW WINDOW FOGGY, GLAZED.  REPLACED SLIDE.
